# SDR 04FDEA00394

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 76,292 hours, 30,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC03291
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-73880 WINGS - INBOARD FLAP ACTUATOR SUPPORT ASSY BARREL NUT HOLE GOUGED.  REPAIR P/N ARC0329-1.  COMPLIED WITH EA 8-5750-73880.
